# SDR YENA20111012363

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 38,473 hours, 14,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 84 FLL-JFK, FWD, AFT & MID CABIN CEILING LEVEL EXIT IDENTIFIER EMERGENCY LIGHTS & OVER WING EXIT IDENTIFIERS HAS NUMEROUS BULBS INOP.  RELAMPED ALL CEILING & OVER WING EXIT IDENTIFIER BULBS AS REQUIRED, OPS CHECK PER AMM 33-51-00.
